# SDR AWXA9900496

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Condition: Deployed
- Location: Pax Door
- Part time: 13,534 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L-2 SLIDE PARTIALLY DEPLOYED.  REMOVED AND REPLACED L-2 DOOR SLIDE.
